# SDR SWAA2021072281673

- Difficulty date: June 8, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241ACF UPPER SURFACE HAS STRAN DAMAGE ; / [01] DUE TO THE EXTENT OF DAMAGE; REPLACED FLOOR PANEL 241ACF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-26 ITEM 240.; [02] CERTIFIED; [03] VERIFIED REPLACEMENT PER SRM 51-10-02-0G-0 AND AIPC 53-21-00-26
